# SDR SWIA201335222

- Difficulty date: November 8, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 26,889 hours, 22,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MULTIPLE LOCATIONS IN CABIN DO NOT ILLUMINATE.  FLT 5260 REPLACED EMERGENCY LIGHT BATTERY PACKS. OPERATIONS CHECKED GOOD.
